Top answers from doctors based on your search:
Disclaimer

light orange vaginal discharge

A 45-year-old female asked:
Dr. Michael Sparacino
36 years experience Family Medicine
Bacterial growth: It usually indicates bacterial overgrowth. If it persists, see your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 48-year-old member asked:
Dr. Erinn Huffman
10 years experience Obstetrics and Gynecology
Probably not: Orange discharge is unusual. There are medications that can alter the color of urine, tears, and other bodily fluids. You should discuss this with you ... Read More
A 29-year-old female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Old blood: Blood decomposes and changes color when it sits in the vagina from red to orange to brown to yellow. If this persists a visit to a GYN MD can determi ... Read More
A 24-year-old female asked:
Dr. Michael Sparacino
36 years experience Family Medicine
Infection: You describe a possible infectious cause. You should see your doctor and receive an examination to determine what type of medication, if any, you nee ... Read More
A 48-year-old member asked:
Dr. Michael Sparacino
36 years experience Family Medicine
See below: It usually denotes old blood, or colonization with a nonpathogenic bacteria. If it persists, call your doctor.
A 35-year-old female asked:
Dr. Jane Van Dis
17 years experience Obstetrics and Gynecology
See doctor: Dark greyish brown discharge could be a sign of bacterial vaginosis (typically associated with greyish discharge). Orange isn't a typical color for d ... Read More
1
1 thank
A 20-year-old female asked:
Dr. Jalal Zuberi
44 years experience Pediatrics
Probably infection: Changing colors of vaginal discharge usually indicates an infection or an STD which are not synonymous terms. If you had just started your symptoms, I ... Read More
A 21-year-old female asked:
Dr. Stephen Southard
14 years experience Internal Medicine
Rifampicin: Can make your urine red orange(not harmless side effect but can also color your tears, saliva and stool too) and since your urethra is so close to you ... Read More
A 29-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Vaginal discharge: An ovarian cyst does not usually cause vaginal discharge. Sometimes irregular bleeding occurs and this can look like orange discharge. An obgyn can do ... Read More
1
1 thank
A 17-year-old female asked:
Dr. Karen Jones
36 years experience Obstetrics and Gynecology
Likely scant blood: One of the common side effects of Depo Provera (medroxyprogesterone) is irregular periods, especially in the first 3 months. Usually the longer a wom ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month